# SDR VNAA20240531008

- Difficulty date: April 25, 2024
- Submitted: May 31, 2024
- Operation: Air carrier
- Aircraft: N567NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15354
- Aircraft time: 19,017 hours, 17,017 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Counterbalance
- Part number: LE670395008
- Condition: Worn
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON FWD / AFT COUTERBALANCE ARMS AT CENTER BAGGAGE BAY DOOR.   RIS- WS 8070-1.  WEAR ON FWD / AFT COUTERBALANCE ARMS AT CENTER BAGGAGE BAY DOOR BLEND OUT PER CRJ-900 SRM 51-12-00-001-001-A01, ZONE 1,2 AND 3 WAS MEASURED AND  FOUND WITHIN OF LIMITS PER CRJ900 SRM 52-35-09-201-001-A01 AND LOWER AREA ON FWD / AFT COUTERBALANCE ARMS WAS REPAIRED PER REO 690-52-35-407 REV. --
